# SDR CA991008031

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 350A53106721
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, FOUND BLOWER DUCT CRACKED.  SUSPECT GUIDE P/N 350A-720-325-27 TO HAVE SEPARATED FROM ASSEMBLY AND GOT CAUGHT BETWEEN BLOWER WHEEL AND BLOWER DUCT.
